Ask an expert
Question

17 Jul 2006

Aldara Cream
I had a Colposcopy and Lletz last Monday, and my doctor prescribed Aldara Cream to apply to a wart on my vagina. However, since applying the cream I have been in agony. The whole genital area is almost raw, to a point where I dread even taking a bath or going to the loo. I am not able to get hold of my doctor, and need some advise just to get some relief.
Answer 414 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should apply the cream only to the warts, not the normal skin. Stop the Aldara and use a bland ointment such as Vaseline in the meantime for relief.

Best wishes.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.